# SDR REXA2013040200482

- Difficulty date: April 2, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 11,231 hours, 6,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR LANDING AT FS 280.00, HAS CORROSION ON THE BOTTOM SIDE, IN THE VERY FWD E & E BAY. 900-53-900-300.  REMOVED AND REPLACED FLT DECK FLOOR LANDING AT FS 280 IAW CRJ 900 SRM 51-42-06.
